# SDR TSAA9833647

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 963100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 POSITION FLOOR PROXIMITY LIGHT ASSEMBLY DUE TO INOP.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
